# SDR DALA2025042503246

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 WIRE BUNDLE BRACKET ON FR 61 BETWEEN STGR 3R/4R IS NOT LOCATED IN THE CORRECT POSITION PER DRAWING. CORRECTIVE ACTION: COMPLIED WITH ERA 625466-14 REV C. (0931504)
